# SDR SWAA2021030452613

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 45,296 hours, 27,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK AT LOCATIONS M01669 AND M01673 / R AND R'D EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M01669 AND M01673 PER AMM33-51-06
